# SDR DL76L081775

- Difficulty date: December 21, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 66,410 hours, 9,787 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FLT 350 LOST CABIN PRESSURE RECOVERED PRESSURE AT FL 260.  DECLARED EMERGENCY FOR THE RAPID DESCENT PROCEEDED TO MXP AT FL200.  PERFORM FIM PROCEDURE 21-31-00-101 FIG 103 FOUND FAILURE ON CABIN PRESSURE SELECTOR PANEL.  SAME REMOVED REPLACED AND TESTED AS TO AMM 21-31-01-704-014.  ALL TEST IS FINE.  PRESSURIZATION TEST AS TO AMM 05-51-24-782-001, PERFORMED NO FAULT, NO LEAKAGE.  NO OTHER FAULT FOUND.
